# SDR 95ZZZX1897

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4121G
- Make and model: Cessna 340A
- Aircraft serial: 340A0293
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 637132
- Condition: Cracked
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ENGINE INSTALLED AFTER OVERHAUL.  UPON GROUND RUN, FOUND OIL COOLER LEAKING EXCESSIVELY.  REMOVED AND INSTALLED SERVICEABLE COOLER.  ENGINE STILL HAD SMALL OIL LEAK.  AFTER EXTENSIVE TROUBLESHOOTING AND SEVERAL ATTEMPTS OF RESEALING OIL PUMP HOUSING, WHICH APPEARED TO BE THE CAUSE OF LEAK.  FOUND SERVICEABLE OIL COOLER PREVIOUSLY INSTALLED TO BE CRACKED AT MOUNT FLANGE BASE THROUGH AND AROUND MOUNT BOLT HOLE.  INSTALLED NEW COOLER AND LEAK CHECK OKAY.
